MathSciNet Relay Station
MathSciNet bibliographic data
MR137961 (25 #1409) 44.25
Garsia, Adriano M. Arithmetic properties of Bernoulli convolutions. Trans. Amer. Math. Soc. 102 1962 409–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement